# SDR HEEA063422

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D107318E
- Condition: Leaking
- Location: Fuel Boost
- Part time: 3,523 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MOTOR FLANGE SEEP/STATIC LEAK.
